| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source: (b)(6).
Event or Problem Description
It was reported the clasp fractured off the pectus bar bender during surgery.The procedure was completed with another product.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h6, h10 quantity of one pectus bar bender was returned for evaluation.Visual examination identified signs of wear consistent with repeated use.The clasp was still attached.Part and lot information was verified.Review of the device history record(s) identified no deviations or anomalies during manufacturing.No problem was found with the returned device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.